Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My BP is 160 / 99 and bpm was 95. Which stage of hypertension i am having ?

so ive been clean from all drugs for almost 5yrs now. And just last month i went to my doctor for anxiety, He put my on paxil for the social anxiety and Ambien for sleeping problems which werent to bad so i didnt plan on taking them unless needed. About 2weeks of taking the paxil i hated everything about it so i threw it out. About two days later i started getting withdrawls from it, cold/ flu like symptoms, lack of eating , insomnia , cold sweats and insomnia which is the worst of all. its been about a week and still havnt gotten but minutes a night of sleep. I smoke ciggerates way more then i should And today picking my prescriptions up i checked my blood pressure and my readings were 160 / 99 and and my bpm was 95. And from the chart i have stage one or two hypertension? Could being awake for this long be the reason?
Asked On : Fri, 7 Oct 2011
Answers:  2 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
paxil is paraxotine which is newer SSRI antidepressant drug which is used for anxio depressive illness, these drugs will have side effects initially for three to four weeks like dryness of mouth, hot flushes, altered sleep habits, but at the end of four weeks there will be tolerance for these side effects. most importantly these drugs will be effective only after 4 weeks so continue to take these drugs and consult your doctor take care.
Answered: Fri, 7 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.Welcome.You are having hypertension and must take treatment for it.Take some anxiolytics for some time and relax.everything shall be alright.Consult your physician.Good luck.
Answered: Fri, 7 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor